# SDR Q2SA746003

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 131,754 hours, 23,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENTLY DEPLOYED LEFT UPPER DECK SLIDE WHILE AIRCRAFT WAS ON GROUND AT KMIA.  REMOVED SLIDE IN ACCORDANCE WITH AMM 25-68-02.  TRANSFERRED TO DI NR 14742 PER MEL 25-11.  PLACARD INSTALLED.  SLIDE DEPLOYED WITHOUT ANY PROBLEMS.
